MAUDE Adverse Event Report: ARTHREX, INC. PEEK SWIVELOCK C, 5.5X19.1MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. PEEK SWIVELOCK C, 5.5X19.1MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number PEEK SWIVELOCK C, 5.5X19.1MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 12th october 2025, it was reported by an arthrex employee via email that for an ar-2323pslc-1, suture anchor, peek swivelock® c, 5.5 mm x 19.1 mm, closed eyelet, when sutures were being loaded into a 5.5mm swivelock anchor, the retention suture holding the peek eyelet broke meaning the eyelet could no longer stay attached to the anchor by way of retention suture.This was detected during use in an acl repair on (b)(6) 2025.The procedure was completed successfully as a new swivelock was opened.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force used during suture passing/tightening /tensioning.

Brand Name
PEEK SWIVELOCK C, 5.5X19.1MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23334862
Report Number1220246-2025-04679
Device Sequence Number21293395
Product Code MAI
UDI-Device Identifier00888867097964
UDI-Public(01)00888867097964(11)240812(17)290731(10)15300902
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K203495
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPEEK SWIVELOCK C, 5.5X19.1MM
Device Catalogue NumberAR-2323PSLC-1
Device Lot Number15300902
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2025
Supplement Date Received by Manufacturer12/03/2025
Initial Report FDA Received Date10/20/2025
Supplement Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown